# SDR UIEA2017072301275

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,543 hours, 22,130 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, APU WOULD NOT START.  APU STARTED ON FIRST ATTEMPT IAW AMM 49-11-00 PERFORMED APU ECU SELF AND BITE TEST IAW AMM 49-61-05.  PREVIOUS FAULT EGT 2 CIRCUIT AND MINI FLAG.  NO DEFECTS NOTED.  MEMORY CLEARED FAULTS REMOVED.  OPS CHECKED GOOD IAW AMM 49-11-00.
